# SDR R61A201905110479

- Difficulty date: April 29, 2019
- Submitted: May 11, 2019
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 30,300 hours, 23,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM DOUBLER CORRODED AT FR90 AS MARKED. REMOVED CORRODED RT FLOORBEAM DOUBLER AT FR90. LOCATED, DRILLED, AND APPLIED ALODINE TO NEW RT FLOORBEAM DOUBLER CORRODED INSTALLED RT FLOORBEAM DOUBLER AT FR90 PER REF SRM 51-40-08 APPLIED PRIMER TO RT FLOORBEAM DOUBLER AT FR90 PER REF SRM 51-23-05.  SEE W/O H6790 SN 262 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
